sexologist-icon
Sudden decrease in sex drive
Past one year when i started havung sexual relations with my partner , it was really good , used to last like 25-35 mins We had sudden break of 2 months as partner was having health issues Now when we again started sexual relation , i'm facing issues like , sudden fall of hard erection during intercourse and lasting like 5 mins , it happened like 3-4 times since we started the intercourse again after break I'm healthy young male , regular gym and weight lifting , never smoke but take alcohol socially During these 2 months , my lifestyle is same like this before , nothing changed , maybe alcohol intake might be little above average but nothing extreme difference in this i feel, can you suggest some medication or gel or something to make it last longer
51 Views v

Answers (8)

Like the answers? Consult privately with the doctor of your choice

ED PE performance Anxity have few underlying causes need to know few more detail history of masterbation sexual frequency health etc come online for guidance evaluation and advice treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello Practo User, use homoeopathic medications for your problem  to get Instant and effective results.Its Curable, no need to worry about. Homoeopathic medicines plays Excellent role to treat Such problems in a hollistic way without any side effect.I suggest you to message me your complete history in private chat with all reports & details & Consult Online through Practo. I will guide you for holistic & effective Results with homoeopathy ! Take care !! Best Regards:)
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi, Your issue of erectile dysfunction and low libido are related to eachother. Both issues can be resolved simultaneously. Let me explain you about your issue in brief - Does it happen you get little Erection you feel you should go in and the moment you try to enter it goes down and it’s not hard enough for you to penetrate? Sometimes even if you penetrate you seem to lose your Erection soon? At some point in a man’s life, he may have difficulty achieving or maintaining an erection. Erection problems occur when you can’t achieve or maintain an erection that’s firm enough to have sexual intercourse. Erection problems are also known as: * erectile dysfunction (ED) * impotence * sexual dysfunction In your case I believe you have developed symptoms of Erectile dysfunction. However this issue is not a major problem to worry as there are medications and treatment available for the same. Rest assured your problem can be resolved.
Next Steps
If you genuinely interested in getting your issue resolved then you can contact me directly through my website link - https://www.drfayyazsexologyclinic.com
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Don't worry sir.. Take herbal supplements.. To be sexually fit completely.. Without any side effects and permanent solution.. To enjoy sexual activity.. To satisfy your partner completely
Next Steps
for further information consult privately
Health Tips
sleep well.. avoid drinking and smoking.. be stress free
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I understand your concern it’s a manageable condition. Kindly make an appointment so I can help you better.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry..they r temporary side effects, we I'll help u out to recover early
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi , From the history - looks like you are having erectile dysfunction (ED) We do have medication for ED like PDE5inhibiters ( sildenafil or tadalafil) But there can also be performance anxiety which needs to be addressed by therapy. Alcohol is a risk factor for ED and should be completely avoided
Next Steps
Visit a sexologist for medication and therapy
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don’t worry It’s happening because of neuro chemical imbalance It’s a treatable condition Can be treated from the root with medications Kindly consult with me .
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.